# SDR DL764010059

- Difficulty date: January 10, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 74 hours, 46 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33414
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS PUNCTURED BY GROUND EQUIPMENT AT FS 1525 JUST ABOVE THE STRINGER 26L SKIN LAP JOINT.  THE       DAMAGE WAS REMOVED WITH A 2 INCH CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER B767-400 SRM        53-00-01, FIG 212 AND ER/A 379744-14.
